Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On duphaston, no periods after stopping medicine, occasional menstrual pain, headache, negative HPT. Pregnancy chance?

Hi, Am an south Indian married woman with 24 years old. I took duphaston twice a day in ten days for the past two months. On the first month period occurs after two days, the withdrawal of duphaston. But this month,no period comes after 9 days. I feel menstrual pain sometimes before 3 days, now headache too. I ve done home pregnancy test thrice,but its negative.Is there any chance for pregnancy?
Asked On : Tue, 23 Oct 2012
Answers:  0 Views:  296 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor